# SDR GTIA2025060238932

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 46,807 hours, 21,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 160456
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,677 hours, 1,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C EPSU BATTERY CAPACITY CHECK FOUND EPSU/DEU-B FAULTING-R&R EPSU IAW AMM 33-51-38. FAULT CONTINUES, TROUBLE SHOOTING CONTINUES ON LP 3560953-2.
